# SDR UIEA2024120501167

- Difficulty date: December 5, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N710GT
- Make and model: Boeing 777F
- Aircraft serial: 67995
- Aircraft time: 4,522 hours, 555 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601501
- Part serial: NSN
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, 2 LIFE VESTS MISSING FROM COCKPIT( ADDED TWO LIFE VESTS TO COCKPIT PER AMM 25-62-01. NO FURTHER DEFECTS NOTED. DMI 221886 CLOSED. )
